It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


[QUOTE=tormenta]Thanks guys,

My doctor put me on medicine for scizophrenia temporarily. It's good to know that people are here to help me should the need arise.

Thanks[/QUOTE]


ok, I'm a bit concerned here. Schizophrenia medications are usually neuroleptics and there are signs here of you having some potentially damaging side effects that are common with neuroleptics.

One syndrome is acute dystonic reaction, which involves sustained contraction of truncal, limb or eye muscles, this could explain your eye pain and muscle tightness. Dystonia is involuntary muscle spasms of the neck mainly but also other muscle groups as well.

Another is Neuroleptic Malignant Syndrome, of which some signs include fever, rigidity, decreased level of consciousness, autonomic instability, rhabdomyolysis. That last one, rhabdomyolysis, is a muscle condition that can also lead to renal (kidney) failure...your thirst may be an indicator here...

I would definately demand some blood and urine tests! Look, I'm not a doctor so I can't tell you whether or not to take the med or why/what/ caused your schizophrenia, but it sounds like you are having some adverse reactions to the medication that could put your health/life in jepardy here. Perhaps you could find other ways to deal with the schizophrenia like therapy and B-vitamins, or other natural approaches may help like amino acid therapy?

Another note, do not abruptly stop the medication, that could be dangerous.

I would get to a doctor ASAP and DEMAND some blood/urine tests, your symptoms are definately physical, not anxiety/panic/in your head type of symptoms!!!!!

You can find all sorts of infomation on the internet when you look for neuroleptic side effects, and also they list specific urine/blood tests to get...

You are not having panic attacks, headaches, excessive thirst, and muscle tightness for no reason here, the medication is causing it. Don't take my word for it, look it up and you'll see it for yourself!

Please take care of this, your health and life are too important not to follow up on this, ok??





All times are GMT -7. The time now is 11:00 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!